| Model Number |
24706 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: used 03/01/2024 as the event date was not reported.
Event or Problem Description
It was reported that balloon rupture occurred.A 2.0mm x 220mm x 150cm coyote balloon was advanced for dilation.However, it was noted that the balloon ruptured before reaching the rated burst pressure.No patient complications were reported.
Additional Manufacturer Narrative
B3 date of event: used 03/01/2024 as the event date was not reported.Device evaluated by mfr: the complaint device was received for product analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 7mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.
Event or Problem Description